Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 115, NWS Indianapolis, IN

May 7, 2012Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 7, 2012, 3:43 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 3:43 PM EDT (19:43 UTC)
Expired
May 7, 2012, 4:30 PM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:45 PM EDTHAIL 1Muncie, INON THE WEST SIDE OF MUNCIE.
May 7, 3:48 PM EDTHAIL 0.88Muncie, INAT INDIANA 67 AND COUNTY ROAD 100 N.
May 7, 3:53 PM EDTHAIL 0.88Muncie, IN
May 7, 4:00 PM EDTHAIL 0.25Albany, INHAIL SLIGHTLY LARGER THAN PEA SIZE. REPORT RELAYED BY MEDIA.
May 7, 4:08 PM EDTHAIL 15 N Parker City, INREPORTED RELAYED VIA MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS53 KIND 071943
SVRIND
INC035-135-072030-
/O.NEW.KIND.SV.W.0115.120507T1943Z-120507T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  NORTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 430 PM EDT

* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MUNCIE...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELMA...
  EATON...
  PARKER CITY...
  ALBANY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4008 8542 4023 8555 4039 8531 4038 8523
      4037 8521 4031 8521 4031 8515 4023 8507
TIME...MOT...LOC 1943Z 236DEG 13KT 4021 8539
WIND...HAIL 60MPH 1.00IN

$$
DRT
4 follow-up statements
671 
WWUS53 KIND 071952
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT MON MAY 7 2012

INC035-135-072030-
/O.CON.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
DELAWARE-RANDOLPH-
352 PM EDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 430 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
MUNCIE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SELMA...EATON...PARKER CITY AND ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4008 8542 4023 8555 4039 8531 4038 8523
      4037 8521 4031 8521 4031 8515 4023 8507
TIME...MOT...LOC 1952Z 236DEG 13KT 4023 8535
WIND...HAIL 60MPH 1.00IN

$$
DRT
926 
WWUS53 KIND 072003
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 PM EDT MON MAY 7 2012

INC035-135-072030-
/O.CON.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
DELAWARE-RANDOLPH-
403 PM EDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MUNCIE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  EATON...PARKER CITY AND ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4008 8542 4023 8555 4039 8531 4038 8523
      4037 8521 4031 8521 4031 8515 4023 8507
TIME...MOT...LOC 2003Z 236DEG 13KT 4025 8531
WIND...HAIL 60MPH 1.00IN

$$
DRT
290 
WWUS53 KIND 072016
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 PM EDT MON MAY 7 2012

INC035-072026-
/O.CAN.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
DELAWARE-
416 PM EDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4020 8516 4021 8522 4031 8522 4031 8521
      4031 8515 4023 8507
TIME...MOT...LOC 2016Z 236DEG 13KT 4028 8526

$$

INC135-072030-
/O.CON.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
RANDOLPH-
416 PM EDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RANDOLPH COUNTY UNTIL 430 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF DUNKIRK...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN RANDOLPH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4020 8516 4021 8522 4031 8522 4031 8521
      4031 8515 4023 8507
TIME...MOT...LOC 2016Z 236DEG 13KT 4028 8526
WIND...HAIL 60MPH 1.00IN

$$

JAS
273 
WWUS53 KIND 072026
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT MON MAY 7 2012

INC135-072036-
/O.EXP.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
RANDOLPH-
426 PM EDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDOLPH COUNTY
WILL EXPIRE AT 430 PM EDT/330 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4020 8516 4021 8522 4031 8522 4031 8521
      4031 8515 4023 8507
TIME...MOT...LOC 2026Z 236DEG 13KT 4030 8522

$$

JAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:27 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 7, 2:27 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
227 PM EDT MON MAY 7 2012

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 224 PM EDT MON MAY 7 2012

A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT. IN
THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD IN FOR
THE REST OF THE WEEK. ANOTHER FRONTAL SYSTEM MAY MOVE INTO THE AREA
BY THE WEEKEND. HIGH PRESSURE WILL RETURN BY EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 224 PM EDT MON MAY 7 2012

SHOULD START TO SEE CONVECTION DEVELOP SOON OVER EASTERN
ILLINOIS/WESTERN INDIANA AHEAD OF COLD FRONT AND VORTICITY CENTER AS
CONVECTIVE TEMPERATURES ARE CLOSE TO BEING REACHED. OVERALL...SEVERE
THREAT APPEARS LIMITED AS LAPSE RATES AND DEEP SHEAR ARE POOR...BUT
HEAVY RAIN STILL A CONCERN WITH PRECIPITABLE WATERS WELL ABOVE
NORMAL. SHORT TERM MODELS SUGGEST COLD FRONT WILL BE ABOUT HALF WAY
THROUGH THE FORECAST AREA BY EARLY THIS EVENING. WILL GO WITH LIKELY
POPS FOR AREAS STILL EXPECTED TO BE IN THE WARM SECTOR BY THEN...
AND CHANCE POPS BEHIND THE FRONT. FRONT EXPECTED TO CLEAR THE AREA
BY 080600Z-080700Z...SO WILL CUT OFF THE POPS AFTER THAT TIME.

PROGGED LOW LEVEL THICKNESSES GENERALLY SUPPORT THE GFS MOS LOWS
TONIGHT...SO NO SIGNIFICANT ADJUSTMENTS TO THE GUIDANCE PLANNED.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 224 PM EDT MON MAY 7 2012

LOOKS LIKE A RATHER QUIET PERIOD WEATHER WISE AS MODEL DATA INDICATE
SURFACE HIGH PRESSURE WILL BUILD SLOWLY INTO THE LOCAL AREA FROM THE
NORTHERN PLAINS. ONLY ITEM OF INTEREST APPEARS TO BE A SHORT WAVE
TROUGH THAT THE MODELS INDICATE WILL DROP SOUTHEAST THROUGH THE AREA
ON WEDNESDAY. NOT A LOT OF DEEP MOISTURE OR INSTABILITY ASSOCIATED
WITH THIS FEATURE...AND MODELS ARE DRIER WITH THIS FEATURE TODAY
THAN THEY WERE YESTERDAY. WILL RETAIN SOME SMALL CHANCE POPS FOR
SHOWERS DURING THE DAY WEDNESDAY AS FEATURE WILL BE COMING THROUGH
DURING PEAK HEATING. OTHERWISE...WILL KEEP THE REST OF THE SHORT
TERM DRY.

BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE
GUIDANCE LOOKS PRETTY GOOD. NO MAJOR ADJUSTMENTS TO THE GUIDANCE ARE
PLANNED.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 220 PM EDT MON MAY 7 2012

THE EXTENDED WILL START OF DRY WITH NEAR NORMAL TEMPERATURES UNDER
HIGH PRESSURE. THEN A COLD FRONT AND TRAILING UPPER TROUGH SHOULD
BRING SHOWER CHANCES PRORESSIVELY SOUTHEASTWARD ACROSS CENTRAL
INDIANA SATURDAY THROUGH SUNDAY NIGHT. NEAR NORMAL TEMPERATURES ARE
EXPECTED TO CONTINUE THROUGH THE WEEKEND. WENT WITH CENTRAL REGION
INITIALIZATION EXCEPT FOR MINOR TWEAKS TO POPS.

&&

.AVIATION /DISCUSSION FOR THE 07/15Z TAF UPDATES/...
ISSUED AT 1255 PM EDT MON MAY 7 2012

RAPID REFRESH RELECTIVITY ALONG WITH MODELS ARE SUGGESTING
THUNDERSTORMS WILL BREAK OUT THIS AFTERNOON...AND WITH 60 PERCENT
ZONE POPS THROUGH 00Z THIS EVENING...WILL KEEP TEMPO THUNDERSTORM
GROUPS IN FOR ALL THE TAF SITES. OTHERWISE...MOSTLY VFR CONDITIONS
EXPECTED EXCEPT IN THUNDERSTORMS WHEN THERE COULD BE SOME MVFR
CEILINGS AND OR VISIBILITIES. LOW PRESSURE WAVE ACROSS SOUTHERN
INDIANA EXPECTED TO SLIDE EAST ACROSS SOUTHEASTERN PARTS OF CENTRAL
INDIANA THIS AFTERNOON. THE ASSOCIATED FRONT WILL BE EAST OF THE
WESTERN TERMINALS AROUND ISSUANCE TIME AND IND AND BMG AROUND 20Z.
THERE STILL COULD BE SOME LINGERING POST-FRONTAL EVENING SHOWERS.
THEN...TRAPPED LOW LEVEL MOISTURE BELOW AN INVERSION WILL LIKELY
RESULT IN MVFR OR WORSE CEILINGS THROUGH 15Z WHEN MODELS INDICATE
SCATTERING VFR.

WINDS WILL BE NORTHWEST AT HUF AND BMG AND BECOME NORTHWEST AT IND
AND BMG AROUND 20Z

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....KOCH
AVIATION...KOCH
Hazardous weather outlook, May 7, 4:02 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 AM EDT MON MAY 7 2012

INZ021-028>031-035>049-051>057-060>065-067>069-072-080815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-JENNINGS-
402 AM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SLIGHT RISK FOR SEVERE THUNDERSTORMS.

HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS.

TIMING: STORMS ARE MOST LIKELY TO BE SEVERE DURING THE AFTERNOON
AND EVENING HOURS...AFTER 200 PM.

DISCUSSION: LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH INTO
INDIANA THIS AFTERNOON...DRAGGING A COLD FRONT ACROSS THE STATE.
THIS WILL RESULT IN THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: AN UPPER LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH
THE STATE ON WEDNESDAY...OTHERWISE HIGH PRESSURE WILL REMAIN IN
CONTROL OF INDIANA/S WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ070-071-080815-
LAWRENCE-JACKSON-
402 AM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SLIGHT RISK FOR SEVERE THUNDERSTORMS...RIVER FLOODING.

HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS. RIVER
FLOODING.

TIMING: STORMS ARE MOST LIKELY TO BE SEVERE DURING THE AFTERNOON
AND EVENING HOURS...AFTER 200 PM. RIVER FLOODING ONGOING.

DISCUSSION: LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH INTO
INDIANA THIS AFTERNOON...DRAGGING A COLD FRONT ACROSS THE STATE.
THIS WILL RESULT IN THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. PLEASE
SEE THE LATEST FLOOD STATEMENTS REGARDING FLOODING ALONG THE
MUSCATATUCK RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG THE MUSCATATUCK
RIVER.

DISCUSSION: AN UPPER LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH
THE STATE ON WEDNESDAY...OTHERWISE HIGH PRESSURE WILL REMAIN IN
CONTROL OF INDIANA/S WEATHER. RIVER FLOODING WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THIS AFTERNOON AND THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Special weather statement, May 7, 3:23 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EDT MON MAY 7 2012

INZ041-072015-
DELAWARE-
323 PM EDT MON MAY 7 2012

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER INTERSTATE 69 WEST OF MUNCIE...AND MOVING
NORTHEAST AT 15 MPH.

THIS STORM MAY PRODUCE WIND GUSTS TO 30 MPH AND PEA SIZE HAIL.
HEAVY DOWNPOURS RESTRICTING VISIBILITY IS LIKELY.

DRT
Local storm report, May 7, 3:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             2 SW MUNCIE             40.18N 85.42W
05/07/2012  E0.88 INCH       DELAWARE           IN   TRAINED SPOTTER

0339 PM     HAIL             MUNCIE                  40.20N 85.39W
05/07/2012  E0.50 INCH       DELAWARE           IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, May 7, 3:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     MUNCIE                  40.20N 85.39W
05/07/2012  E50 MPH          DELAWARE           IN   TRAINED SPOTTER

&&

DTUCEK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:08 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion52 min
May 7, 7:19 AM EDTSpecial Weather StatementINDParke, Vermillion, Vigo41 min
May 7, 4:01 PM EDTAreal Flood AdvisoryINDDelaware3 hr
May 7, 4:24 PM EDTSevere Thunderstorm WarningINDRandolph21 min
May 7, 4:37 PM EDTSevere Thunderstorm WarningINDRandolph18 min
May 7, 5:07 PM EDTSpecial Weather StatementINDHendricks23 min
May 7, 5:27 PM EDTSpecial Weather StatementINDMarion48 min
May 7, 6:55 PM EDTAreal Flood AdvisoryINDJackson4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.